# SDR DXTA2013020605272

- Difficulty date: February 5, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N703QS
- Make and model: Gulstm 200
- Aircraft serial: 060
- Aircraft time: 7,747 hours, 4,759 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Vibration
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

FIVE SECONDS AFTER APPLICATION OF TAKEOFF POWER, MULTIPLE LOUD NOISES WITH THE ENTIRE ACFT SHAKING AND VIBRATIONS WHERE FELT.
